It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by AJ on January 21, 2000 at 01:03:09:

In Reply to: prednisone side effects posted by mom in tx on November 22, 1999 at 18:32:18:

: I have been on and off prednisone for 5 years. I have gained about 40 lbs. but the worst is not being able to get the weigth off because my ability to exercise is so limited. You should also tallk to yur doctor about osteoporosis. Prednisone causes the bones to weaken. Ask to have a bone density scan done (it is a no-brainer test). That will give you a base line for your bone density. Immediately start taking 1500 mg of calcium every day to help feed calcium to the bones. This will help prevent any further deterioration. I have developed osteopenia - the precursor to osteoporosis and I am not much older than you! Good luck.

I have been on predisone for over a year and a half.My life has since been a nightmare! I was diagnosed with pul.infiltrates and permanent scarring on my lungs.The steroids make me crazy ,gain weight, my vision has gone,i have horrible headaches.Does anyone have these symptoms?My doctor told me it was steroids or death.Does anyone know of any alternative to prednisone? I am only 36 and have 2 small children under 5,i want to be a normal mom again.Please let me know.


Follow Ups

All times are GMT -7. The time now is 01:09 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!